Pacific Journal of Mathematics

Hölder continuity of the gradient at a corner for the capillary problem and related results.

Gary M. Lieberman

Article information

Source
Pacific J. Math., Volume 133, Number 1 (1988), 115-135.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689570

Mathematical Reviews number (MathSciNet)
MR936359

Zentralblatt MATH identifier
0669.35034

Subjects
Primary: 35B65: Smoothness and regularity of solutions
Secondary: 35J60: Nonlinear elliptic equations 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Lieberman, Gary M. Hölder continuity of the gradient at a corner for the capillary problem and related results. Pacific J. Math. 133 (1988), no. 1, 115--135. https://projecteuclid.org/euclid.pjm/1102689570


Export citation

References

  • [1] S. Campanato, Proprieta di Hlderianita di alcune classi difunzioni, Ann. Scuola Norm. Sup. Pisa III, 17 (1963), 175-188.
  • [2] S. Campanato, Equazioni ellitiche de II0 ordine e spazi i?(2 > A ), Ann. Mat. Pura Appl. IV, 69(1965),321-381.
  • [3] P. Concus and R. Finn, On the behavior of a capillary surface in a wedge, Proc. Nat. Acad. Sci., 63 (1969),292-299.
  • [4] P. Concus and R. Finn, On a capillary free surface in a gravitational field, Acta Math., 132 (1974), 207-224.
  • [5] M. Emmer, Esistenz, unicit e regolarit nelle superifici di equilibrio nei capil- lari, Ann. Univ. Ferrara Sez VII, 18 (1973), 79-94.
  • [6] R. Finn and C. Gerhardt, The internal sphere condition and the capillary prob- lem, Ann. Mat. Pura Appl. IV, 112 (1977), 13-31.
  • [7] C. Gerhardt, Global regularity of the solutions to the capillarity problem, Ann. Scuola Norm. Sup. Pisa IV, 3 (1976), 157-176.
  • [8] M. Giaquinta and E. Giusti, Differentiability of minima of nondifferentiable functions, Inv. Math., 72 (1983),285-298.
  • [9] D. Gilbargand N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed., Springer-Verlag, Berlin, 1983.
  • [10] E. Giusti, Boundary behavior of non-parametric minimal surfaces, Indiana Univ. Math. J., 22(1972),435-444.
  • [11] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, AcademicPress, New York, 1980.
  • [12] N. J. Korevaar, On the behavior of a capillary surface at a reentrant corner, Pacific J. Math., 88 (1980),379-385.
  • [13] N. J. Korevaar,Maximum principle gradient estimates for the capillary problem, Comm. Partial Differential Equations, 13 (1988), 1-31.
  • [14] O. A. Ladyzhenskaya and N. N. Uratseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968.
  • [15] G. M. Lieberman, Solvability of quasilinear elliptic equations with nonlinear boundary conditions, Trans. Amer. Math. Soc, 273 (1982),753-765.
  • [16] G. M. Lieberman, Regularized distance and its applications, Pacific J. Math., 117 (1985), 329-352.
  • [17] G. M. Lieberman, Mixed boundary value problems for elliptic and parabolic equations of second order, J. Math. Anal. Appl., 113 (1986),422-440.
  • [18] G. M. Lieberman, TheDirichlet problem for quasilinear elliptic equations with continuously differentiable boundary data, Comm. Partial Differential Equations, 11 (1986), 167-229.
  • [19] G. M. Lieberman, Two-dimensional nonlinear boundary value problems for nonlinear el- liptic equations, Trans. Amer. Math. Soc, 300 (1987),287-295.
  • [20] G. M. Lieberman, Holder continuity of the gradient of solutions of uniformly parabolic equations with conormal boundary conditions, Ann. Mat.Pura Appl., to appear.
  • [21] G. M. Lieberman, Oblique derivative problems in Lipschitz domains II. Discontinuous boundary values, to appear.
  • [22] J. H. Michael, Barriers for uniformly elliptic equations and the exterior cone condition, J. Math. Anal. Appl., 79 (1981),203-217.
  • [23] E. Miersemann, On capillary free surfaces without gravity, Z. Anal.Anwendun- gen, 4(1985), 429-436.
  • [24] K. Miller, Extremal barriers on cones with Phragmen-Lindelf theorems and other applications,Ann. Mat. Pura Appl. IV, 90 (1971), 297-329.
  • [25] L. M. Simon, Regularity of capillarysurfaces over domains with corners,Pacific J. Math., 88(1980), 363-377.
  • [26] L. F. Tarn,Regularity of capillarysurfacesover domains with corners:borderline case,Pacific J. Math., 125 (1986), 469-482.
  • [27] N. N. Ural'ceva, Solvability of the capillary problem I, II, Vestnik Leningrad. Univ. no. 19 (1973), 54-64, no. 1 (1975), 143-149 [Russian], Englisn transla- tion in Vestnik Leningrad Univ. Math.,6 (1979), 363-375, 8 (1980), 151-158.